Application of parametric form for ranking of fuzzy numbers
Message:
Abstract:
In this paper, we propose a new approach for ranking all fuzzynumbers based on revising the ranking method proposed by Ezzati et al. cite{Ezzati}.To this end, we present and investigate some properties of the proposed approach indetails. Finally, to illustrate the advantage of the proposed method, it is applied to several groups of fuzzy numbers and the results are compared with other related and familiar ones.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:12 Issue:1, 2015
Page:
59
magiran.com/p1371872  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!